Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 13, NWS Paducah, KY

February 28, 2017Cape Girardeau County, Perry County, Missouri; Jackson County, Union County, Illinois

NWS Paducah, KY issued this severe thunderstorm warning at Feb 28, 2017, 9:58 PM CST for Cape Girardeau County, Perry County, Missouri; Jackson County, Union County, Illinois. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 28, 2017, 9:58 PM CST (03:58 UTC)
Expired
Feb 28, 2017, 10:30 PM CST
In force
32 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Possible
Hail
2.0 in
Wind
60.0 mph

Counties Jackson County, IL, Union County, IL, Cape Girardeau County, MO, Perry County, MO

The radar

The Paducah radar (KPAH), 91 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 28, 10:05 PM CSTHAIL 1.75Pocahontas, MOREPORTS OF GOLF BALL SIZED HAIL NEAR POCAHONTAS
Feb 28, 10:18 PM CSTHAIL 1.75Grand Tower, ILGOLF BALL SIZE HAIL REPORTED.
Feb 28, 10:25 PM CSTTORNADO8 Wsw Carbondale, ILEF-0 TORNADO NEAR CARBONDALE, IL. PEAK WIND 75 MPH. PATH LENGTH 4.1 MILES. MAX WIDTH 25 YRDS. BEGAN 8.4 MILES WSW OF CARBONDALE IL AND ENDED 4.5 MILES WEST OF COMMUNITY. THE WEAK TORNADO SKIPPED ALONG THIS PATH PRODUCING MAINLY TREE DAMAGE CONSISTING OF BROKEN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 8:29 PM CSTTornado WatchSPC12 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.0 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2017-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 687 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2017-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 395 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
687 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
887 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
395 m²/s²
0-3 km storm-relative helicity
431 m²/s²
Significant tornado parameter
1.6
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

954 
WUUS53 KPAH 010358
SVRPAH
ILC077-181-MOC031-157-010430-
/O.NEW.KPAH.SV.W.0013.170301T0358Z-170301T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Paducah KY
958 PM CST TUE FEB 28 2017

The National Weather Service in Paducah has issued a

* Severe Thunderstorm Warning for...
  Northwestern Union County in southern Illinois...
  Southeastern Jackson County in southern Illinois...
  Southeastern Perry County in southeastern Missouri...
  Northern Cape Girardeau County in southeastern Missouri...

* Until 1030 PM CST

* At 958 PM CST, a severe thunderstorm was located near Daisy, or 12
  miles north of Jackson, moving east at 55 mph.

  HAZARD...Two inch hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Cobden, Grand Tower, Altenburg, Daisy, Cedar Lake Area, Biehle,
  Makanda, Alto Pass, Frohna, Oak Ridge, Gorham, Pocahontas and Old
  Appleton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

A tornado watch remains in effect until 400 AM CST for southern
Illinois...and southeastern Missouri.

LAT...LON 3747 8981 3762 8984 3775 8930 3749 8918
TIME...MOT...LOC 0358Z 259DEG 49KT 3755 8972 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
 
$$

DRS
1 follow-up statement
338 
WWUS53 KPAH 010421
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
1021 PM CST TUE FEB 28 2017

MOC031-157-010430-
/O.CAN.KPAH.SV.W.0013.000000T0000Z-170301T0430Z/
Perry MO-Cape Girardeau MO-
1021 PM CST TUE FEB 28 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PERRY AND
NORTHERN CAPE GIRARDEAU COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 400 AM CST for southern
Illinois...and southeastern Missouri.

LAT...LON 3775 8930 3749 8918 3757 8949 3758 8950
      3759 8948 3760 8948 3764 8952 3768 8951
      3770 8952
TIME...MOT...LOC 0420Z 251DEG 51KT 3766 8940 

$$

ILC077-181-010430-
/O.CON.KPAH.SV.W.0013.000000T0000Z-170301T0430Z/
Union IL-Jackson IL-
1021 PM CST TUE FEB 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR NORTHWESTERN UNION AND SOUTHEASTERN JACKSON COUNTIES...

At 1020 PM CST, a severe thunderstorm was located near Cedar Lake
Area, or 8 miles southwest of Murphysboro, moving east at 60 mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters reported hail to the size of 
         golfballs in Grand Tower. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Cobden, Grand Tower, Cedar Lake Area, Makanda, Alto Pass and Gorham. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

A tornado watch remains in effect until 400 AM CST for southern
Illinois...and southeastern Missouri.

LAT...LON 3775 8930 3749 8918 3757 8949 3758 8950
      3759 8948 3760 8948 3764 8952 3768 8951
      3770 8952
TIME...MOT...LOC 0420Z 251DEG 51KT 3766 8940 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
 
$$

DRS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 6:20 PM CST, 3 hours 38 minutes earlier.

Area forecast discussion, Feb 28, 6:20 PM CST, 3 hours 38 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
620 PM CST Tue Feb 28 2017

.UPDATE...
Issued at 620 PM CST Tue Feb 28 2017

Updated aviation discussion.

&&

.SHORT TERM...(Tonight through Wednesday)
Issued at 303 PM CST Tue Feb 28 2017

Severe weather outbreak appears about to unfold over the Lower
Ohio and Mid-Mississippi Valleys. Low-level southwest flow has
already increased to 40 to 50 knots on regional vad wind profiles
this afternoon. Shear will continue to increase through the night
through the entire column. Models indicate 500 mb winds will reach
100 knots over the Lower Ohio Valley by morning. Instability is
not in short supply either, as mid 60's surface dew points stream
northward over our region. The moist low levels will help boost
surface-based cape values to between 1000 and 2000 joules for
much of the night. This combination of shear and instability is
certainly supportive of supercells. The EHI and significant
tornado parameter (stp) suggest strong tornadoes are possible. The
main questions are when and where development will occur.

Given the wide range of high-res cam model guidance, the evolution
of convection tonight is open to debate. An isolated intense storm
that developed between kvih and kuno at 20z suggests development
will not be delayed much longer. Tornado Watch 41 for southern IL
and most of southeast MO is the first of more watches to come
tonight. Forcing for ascent is a little nebulous, which is why
the models are having some trouble with the timing and location.
In any case, development will become more widespread overnight as
the parent 500 mb trough and associated cold front approach from
the west. Steep mid-level lapse rates are supportive of large
hail, similar to the environment which produced golf-ball hail in
Perry County MO last night.

Another potential issue is heavy rainfall. There will be multiple
rounds of convection through the night, especially across the
Lower Ohio Valley. Model guidance often runs too low with qpf in
this type of pattern. Precip water values will peak around 1.5
inches overnight. The 850 mb flow is forecast to increase to 60
knots or better late tonight, which will recharge the atmosphere
quickly behind each cluster of storms. A Flash Flood Watch will be
issued shortly for the Lower Ohio Valley counties, which is where
the heaviest qpf axis is indicated by WPC and area forecast
offices.

The surface cold front will move east across our region Wednesday
morning. Severe convection may still be ongoing early in the
morning, especially across west Kentucky and southwest Indiana.
Storms will end from west to east in the morning as much drier air
overspreads the region. Temps will hold steady through the day.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 303 PM CST Tue Feb 28 2017

Flow aloft over the PAH forecast area will be of a cyclonic nature
until the weekend arrives, with minor impulses from time to time
generating intervals of clouds. General high surface pressure and
moderately dry deep layer air will preclude measurable pcpn. Friday
should be the coolest day of the extended period, with lows Friday
morning at or below freezing, and highs in the 40s, except
higher in parts of southeastern MO.

By the beginning of the weekend, 850 mb winds over us are progged to
turn to the southwest, enabling moist Gulf return flow to feed into
our region as higher surface pressures retreat to the eastern
seaboard. However, the onset of higher moisture will not be timed
with any development of a surface warm frontal boundary, so lack of
a surface trigger will probably preclude measurable showers through
most of the weekend, though clouds will be on the increase Sun. The
CMC model has been hinting at this for several days, and other
medium range models are now suggesting a slight possibility of a
shower later on Sun. There will certainly be a rapid warm-up over
the weekend, with highs reaching well into the 60s by Sun.

Sun night through Mon night look wetter as another large scale,
vigorous mid level shortwave is progged to rapidly progress eastward
into the Great Lakes region, inducing development of showers. There
are some indications that the fropa, and the end of the rainfall,
could occur by early Mon evening. Just ahead of the front, tstm
activity appears possible. Highs Mon in the 70s are possible in the
southern half of the region, though they are not officially forecast
at this time.

&&

.AVIATION...
Issued at 620 PM CST Tue Feb 28 2017

Intervals of tstms, some severe, are expected this evening and well
into the overnight hours, though the best signal for strong to
severe tstm activity appeared to be from about 03Z-09Z for the TAF
sites. By that time, MVFR cigs should occur outside of tstms. A
robust southerly low level flow will continue through the overnight
hours, followed by a shift to the west Wed morning due to a cold
front which is forecast to enter the region from the west after
about 12Z. Some strong tstm activity could still erupt just ahead of
it, primarily in the morning hours. Gusts to 27-29 kts are likely
through most of the daylight hours behind the front.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch from 6 PM CST this evening through Wednesday
     morning for ILZ083-086-087-089>091-093-094.

MO...None.
IN...Flash Flood Watch from 6 PM CST this evening through Wednesday
     morning for INZ081-082-085>088.

KY...Flash Flood Watch from 6 PM CST this evening through Wednesday
     morning for KYZ004-005-007-010-011-013>016-018>021.

&&

SHORT TERM...MY
LONG TERM...DB
AVIATION...DB
Hazardous weather outlook, Feb 28, 3:01 PM CST, 6 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
301 PM CST Tue Feb 28 2017

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-012115-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
301 PM CST Tue Feb 28 2017

...Outbreak of severe thunderstorms and tornadoes possible through
early Wednesday...

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...This Afternoon and Tonight

An outbreak of severe thunderstorms and tornadoes appears
increasingly likely tonight into early Wednesday. The primary
hazards will be isolated tornadoes and large hail. There is a
moderate risk of severe thunderstorms for much of our region.

The potential for severe storms will continue to increase through
this evening, especially over southeast Missouri and southern
Illinois. Activity will continue to increase across the entire
outlook area overnight.

The potential exists for an outbreak of tornadoes, including some
strong tornadoes. Supercell thunderstorms capable of very large
hail and destructive winds will progress northeast at very rapid
speeds. Very heavy downpours could result in localized flash
flooding. A Flash Flood Watch has been issued for parts of western
Kentucky, southern Illinois, and southwest Indiana.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Organized severe storms will likely be continuing through early
Wednesday morning. The storms will rapidly diminish from west to
east as a cold front passes in the morning.

.SPOTTER INFORMATION STATEMENT...

Activation of spotters is expected tonight.

In the hours before

Local storm report, Feb 28, 9:42 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
942 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TORNADO          2 E MULKEYTOWN          37.97N 89.07W
02/28/2017                   FRANKLIN           IL   TRAINED SPOTTER

            POSSIBLE TORNADO DAMAGE. WIDESPREAD TREES AND POWER POLES
            SNAPPED THROUGHOUT THE AREA. LATE REPORT

&&

SMITTY
Local storm report, Feb 28, 9:44 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
944 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TORNADO          2 E MULKEYTOWN          37.97N 89.07W
02/28/2017                   FRANKLIN           IL   TRAINED SPOTTER

            POSSIBLE TORNADO DAMAGE. WIDESPREAD TREES AND POWER POLES
            SNAPPED THROUGHOUT THE AREA. HOME DESTROYED IN THE
            COMMUNITY ITSELF. LATE REPORT

&&

SMITTY
Local storm report, Feb 28, 9:46 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
946 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     HAIL             MCLEANSBORO             38.09N 88.53W
02/28/2017  U0.25 INCH       HAMILTON           IL   EMERGENCY MNGR

            WIDOWS BROKEN IN MOBILE HOME. HAIL SIZE UNKNOWN.

&&

SMITTY
Local storm report, Feb 28, 9:49 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
949 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     FUNNEL CLOUD     4 N MARBLE HILL         37.36N 89.98W
02/28/2017                   BOLLINGER          MO   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED NEAR HIGHWAYS JJ AND M.

&&

SMITTY
Local storm report, Feb 28, 9:52 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
952 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     TORNADO          ENFIELD                 38.10N 88.34W
02/28/2017                   WHITE              IL   TRAINED SPOTTER

            TORNADO ON THE GROUND.

&&

SMITTY
Local storm report, Feb 28, 9:55 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
955 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     HAIL             CROSSVILLE              38.16N 88.06W
02/28/2017  M0.88 INCH       WHITE              IL   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED. WIDESPREAD POWER OUTAGES.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 7:27 PM CSTSevere Thunderstorm WarningPAHPerry48 min
Feb 28, 7:40 PM CSTTornado WarningPAHPerry35 min
Feb 28, 8:07 PM CSTTornado Warning Tornado observedPAHPerry23 min
Feb 28, 8:13 PM CSTSevere Thunderstorm WarningPAHCarter, Wayne29 min
Feb 28, 9:32 PM CSTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau28 min
Feb 28, 9:38 PM CSTTornado WarningPAHBollinger, Cape Girardeau37 min
Mar 1, 2:54 AM CSTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Perry36 min
Mar 1, 3:22 AM CSTSpecial Weather StatementPAHButler, Carter, Ripley, Wayne53 min
Mar 1, 3:44 AM CSTSpecial Weather StatementPAHBollinger, Cape Girardeau, Perry46 min
Mar 1, 3:49 AM CSTTornado WarningPAHPerry26 min
Mar 1, 4:01 AM CSTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau29 min
Mar 1, 4:05 AM CSTSevere Thunderstorm WarningPAHButler, Stoddard25 min
Mar 1, 4:26 AM CSTSevere Thunderstorm WarningPAHMississippi, New Madrid, Scott, Stoddard34 min
Mar 1, 4:50 AM CSTSevere Thunderstorm WarningPAHMississippi, Scott25 min
Mar 1, 4:53 AM CSTSevere Thunderstorm WarningPAHMississippi, New Madrid37 min
Feb 28, 7:06 PM CSTSevere Thunderstorm WarningPAHJefferson24 min
Feb 28, 7:54 PM CSTSevere Thunderstorm WarningPAHWayne36 min
Feb 28, 8:21 PM CSTTornado Warning Tornado observedConsiderable damage threatPAHJackson, Perry27 min
Feb 28, 8:39 PM CSTTornado Warning Tornado observedConsiderable damage threatPAHFranklin, Jackson, Perry36 min
Feb 28, 8:59 PM CSTTornado Warning Considerable damage threatPAHFranklin, Hamilton, Jefferson46 min
Feb 28, 9:24 PM CSTTornado WarningPAHEdwards, Hamilton, Wayne, White36 min
Feb 28, 9:52 PM CSTTornado WarningPAHEdwards, Wabash, Wayne, White23 min
Feb 28, 10:11 PM CSTTornado Warning Tornado observedConsiderable damage threatPAHEdwards, Wabash, White34 min
Feb 28, 10:30 PM CSTTornado Warning Tornado observedPAHJackson30 min
Feb 28, 10:34 PM CSTSevere Thunderstorm WarningPAHFranklin, Jackson, Williamson26 min
Feb 28, 10:43 PM CSTTornado WarningPAHFranklin, Williamson32 min
Feb 28, 10:54 PM CSTSevere Thunderstorm WarningPAHFranklin, Hamilton, Saline, Williamson36 min
Feb 28, 11:21 PM CSTTornado WarningPAHGallatin, Hamilton, Saline, White24 min
Mar 1, 3:03 AM CSTSpecial Weather StatementPAHEdwards, Wabash, Wayne42 min
Mar 1, 4:06 AM CSTTornado WarningPAHJackson24 min
Mar 1, 4:21 AM CSTSevere Thunderstorm WarningPAHJohnson, Union24 min
Mar 1, 4:33 AM CSTSevere Thunderstorm WarningPAHSaline, Williamson27 min
Mar 1, 4:39 AM CSTSevere Thunderstorm WarningPAHSaline, Williamson36 min
Mar 1, 4:44 AM CSTSevere Thunderstorm WarningPAHPope46 min
Mar 1, 5:06 AM CSTSevere Thunderstorm WarningPAHMassac, Pope24 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.